Doc put me on Lyrica

Discussion in 'Fibromyalgia Main Forum' started by Tigger57, Nov 15, 2005.

  1. Tigger57

    Tigger57 New Member

    My doctor put me on Lyrica because I've been having pins adn needles in my feet and hands.

    Can anyone tell me about their experiences with it?

    Thanks,
    Tigger
  2. severina

    severina New Member

    Hi
    Ive been on this for a while now and I gradually got up to the maximum dosage of 600mg per day. HOwever I didnt see a definate improvement while taking this dose so Im back down to 300mg a day.
    I am sleeping a bit better and some of my pain is dulled, but I have a lot of other *new* pains such as pains in my feet.
    I find if I accidentally miss a dose I suffer from side effects which includes headache and nausea.
    Good luck and keep taking it, so long as your symptoms arent too bad,hopefully you can stick it out and perhaps it will help you.